| Medical Device Problem Code |
Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a casing/condition (moisture ingress) issue.The reporter stated that after the pump was worn when the patient jumped into a lake, moisture was noted in the display.The reporter denied any damage to the pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 02-jul-2019 with the following findings: on investigation, moisture ingress was confirmed due to a leak at a crack in the pump case; moisture corrosion inside the on the display and all printed circuit boards.